# SDR N6WA20110917

- Difficulty date: September 17, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 15,771 hours, 10,852 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR WARNING AND DOOR PAGE OUTLINE IN RED.  PERFORMED OPS CHECK OF MAIN DOOR IAW AMM 52-10-00.  OPS CHECKED GOOD.
